# SDR DXTA2012012704855

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 3,452 hours, 2,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ELECTRICAL ODOR IN CABIN. AFTER TURNING OFF CABIN/ GALLEY POWER NO CHANGE. NOTICED LIGHT HAZE IN CABIN MOVING FORWARD.  SELECTED ECS TO RT, THEN LT NO CHANGES.  SELECTED ECS RAM AND HAZE CLEARED.  RAN ENGINES AT MAX CRUISE POWER FOR 20 MINUTES EA WITH NO ODOR OR HAZING NOTICED.  INSPECTED ECU & PLUMBING WITH NO FAULTS FOUND.  INSPECTED & REPLACED BOTH OIL FILTERS WITH NEW.  WO 39916 FOR FURTHER INSPECTIONS PERFORMED.   ALL WORK DONE IAW MM 29-20-05.  OPS & LEAK CHECKED GOOD.
